Trapani, Stefano
Inviluppi di olomorfia e gruppi di coomologia di Hausdorff
Rendiconti del Seminario Matematico della Università di Padova, Tome 75 (1986) , p. 25-37
Zbl 0598.32012 | MR 847655
URL stable : http://www.numdam.org/item?id=RSMUP_1986__75__25_0

Bibliographie

[1] Banica - STANASILA, Methodes algebrique dans la théorie globale des espaces complexes, Paris, Gauthier-Villars, 1977. Zbl 0349.32006

[2] Bourbaki, Topologie Générale, Chap. 1-4, Herman, Paris, 1971.

[3] Cassa, Coomologia separata sulle varietà complesse, Ann. Sc. Nor. Pisa, 25 (1971), pp. 291-323. Numdam | MR 357851 | Zbl 0232.46010

[4] Cassa, The cohomology of a complex analytic space through the cohomology of an increasing sequence of open sets, in corso di stampa sul Boll. U.M.I.

[5] Coen, Annulations de la cohomologie..., Composition Mathematica, 37 (1978), pp. 63-75. Numdam | MR 499295 | Zbl 0382.32021

[6] Godement, Topologie algebrique et théorie des faisceaux, Herman, Paris, 1958. MR 102797 | Zbl 0080.16201

[7] Grauert - REMMERT, Theory of Stein spaces, Springer-Verlag, Berlin, Heidelberg, New York (1979). MR 580152 | Zbl 0433.32007

[8] Kaup, Eine Künnethformel für..., Mat. Zeitschr., 97 (1967), pp. 158-168. MR 216033 | Zbl 0191.53701

[9] Laufer, On Serre duality and envelopes of holomorphy, Trans. A.M.S., 128 (1967), pp. 414-436. MR 222341 | Zbl 0166.33903

[10] Ramis - Ruget, Complexes dualisants et théorème de dualité en géometrie analytique complexe, Publ. I.H.E.S., 38 (1970), pp. 77-91. Numdam | Zbl 0206.25006

[11] Silva, Behnke-Stein theorem for analytic spaces, Trans A.M.S., 199 (1974), pp. 317-326. MR 367286 | Zbl 0298.32009

[12] Siu, Pseudoconvexity and the problem of Levi, Bulletin of the A.M.S., 84 (1978), pp. 481-512. MR 477104 | Zbl 0423.32008